# SDR 9JLA201402123197

- Difficulty date: February 6, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N426GF
- Make and model: Beech 400A
- Aircraft serial: RK251
- Aircraft time: 4,111 hours, 4,407 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 8221019313
- Part serial: 1C68V
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT ON 2014/01/26 THAT THE YAW DAMPENER DISENGAGED DURING FLIGHT WHILE IN TURBULENCE, THE NR 1 FCC CARD WAS REPLACED WITH A TESTED UNIT PN 822-1019-313 & SN 1C68V.  FUNCTIONAL CHECKS WERE SATISFACTORY & THE ACFT WAS RETURNED TO SERVICE.  THE CREW REPORTED AGAIN THAT THE YAW DAMPENER DISENGAGED DURING FLIGHT.  TROUBLESHOOTING IDENTIFIED THE NR 1 FCC CARD SN 1C68V AS DEFECTIVE & WAS REPLACED WITH A OVERHAULED UNIT.   FUNCTIONAL CHECKS WERE SATISFACTORY & THE ACFT WAS RETURNED TO SERVICE.
